The cardinality of closed sets in pre-complete classes in k-valued logics

Demetrovics, János and Hannák, László: The cardinality of closed sets in pre-complete classes in k-valued logics. Acta cybernetica, (4) 3. pp. 273-277. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_003_273-277.pdf

Download (558kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
Page Range: pp. 273-277
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 277. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12288

Actions (login required)

View Item View Item